Sep 15, 2004
The point of switching from combivir to truvada is to makle it simpler and taking all the pills once a day.
My doctor also said that my cholesterol was a bit high due to sustive and recommened switching that to virimmune, which he said worked the same way as sustiva.
Is this a good move or not?
Is virummune going to help me with my cholesterol, whcih is the only thing that is worrying my right now. Everything else is fine.
Thanks I will appreciate your response.
Response from Dr. Lee
There has been a study that showed those on viramune with lower cholesterol than those on sustiva. So, it is possible that the change may reduce your cholesterol. They are similar in terms of effectiveness. You may want to review more with your doctor before making the switch, but this switch makes sense.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Masturbation Sign Of HIV AIDS
- Swollen Lymph Nodes After Giving Oral Sex What Are The Chances Of HIV
- Can Animal And Insect Bites Transmit Hepatitis?
- Severe Back Pain And Vaginal Bleeding
- Acute Infection 5 Days After Exposure
- Can I Trust A 8 Month Negative Hiv Elisa Test?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.